# SDR F3LA2009071500100

- Difficulty date: July 12, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N936FR
- Make and model: Airbus A319-111
- Aircraft serial: 2392
- Aircraft time: 16,257 hours, 8,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5347112320300
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSP NOTED THAT THE RT LATERAL SHEAR PLATE BETWEEN FR 68 AND FR 70 AT STR 23 RT, SHOWS EVIDENCE OF CORROSION AROUND NUT CLIPS.  MX REMOVED AND REPLACED THE SHEAR WEB AND SUPPORT ASSY IAW SRM 51-42-11 PARA 6 AND 7.
